|too much time in the john
Aug 11, 2006
In the early part of 06-I switched from the gel kaletra to the hard capsule-My normal habit is to hit the john-every day or two-my whole life-now I am going 4-6 times a day-either watery or lose-is this a side effect of Kaletra?I see my doc-at the end of Sept.i am wondering if this warrants-an earlier visit-Its making my life very difficult-any thoughts- my vl-is 5,600-tcells-299 and cd4% 23-thx
| Response from Dr. Henry
A bowel evaluation looking for infections (such as a parasite) may be warranted. You may be sensitive to the GI effects of the Kaletra capsule. Taking with food, calcium supplements, oat or other forms of bran--those interventions help some patients. Use of Immodium or Lomotil in varying doses also helps some patients. If annoying frequent stools persist then a discussion with your HIV specialist of what alternative drugs are an option for you would be reasonable. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.